Have you heard of HealthTap? For those of you who didn't, it is a medical website where you register under an avatar, as here, and get to ask questions (of 150 characters) which are then responded to by doctors from US. The topics are not for medical emergencies, of course, but useful when you find a weird symptom and you don't know what causes it. Many people have probably asked your question in many different ways already, so before you ask your question, see what previous answers come up. If you do ask a question, bear in mind that they will answer US time, so there will be a delay against UK time.
I just saw an answer about panda eyes (not used those words, of course), apparently due to medication, the skin around the eyes becomes thinner and if there is increase in blood flow around that area in the capillaries, you end up with panda eyes. I like that explanation, I know steroids thin the skin and it definitely did mine, my veins are so visible!!
Anyway, I hope you find it interesting. It is of limited use but still, something to bear in mind.